# SDR MALA975496

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT SIGN IN ROW 6 C AND D FELL OFF, ALONG WITH LIGHT BULBS.  MAINTENANCE RESECURED SIGN AND RELAMPED.  ALL CHECKS GOOD.  (M)
